# SDR MASA200602693

- Difficulty date: December 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 12,591 hours, 12,411 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 1026 HNL.  AILERON TRIM SYSTEM INOP.  MX DEFERRED THE AILERON TRIM SYSTEM.
